# SDR FDEA201201070044

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,721 hours, 31,825 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00050S
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WARNING HORN SOUNDED AND 3 GEAR  RED LIGHTS REMAINED ILLUMINATED WITH GEAR HANDLE IN THE UP POSITION.  QRH CALLED FOR A RECYCLE OF THE  LANDING GEAR.  RECYCLE ATTEMPTED WITH THE SAME RESULT, GEAR HORN AND 3 RED GEAR LIGHTS, DOOR LIGHT AND TAIL SKID LIGHT WERE NORMAL.  WITH GEAR HANDLE DOWN, WE HAD 3 GOOD DOWN & LOCKED INDICATIONS.  LANDED UNEVENTFULLY AFTER A 6000 LBS FUEL DUMP.  JACKED ACFT AND SWUNG GEAR TO DUPLICATE DISCREPANCY, R & R LANDING GEAR ACCY MODULE, AMM 32-09-121-4, OPS CHECK GOOD, OK FOR SERVICE.  (FINAL CLOSED)
